MAUDE Adverse Event Report: TAMBRANDS MANUFACTURING, INC TampaxTamponsPearlFullSizeRegNorUnScnt36CT; Tampon, Menstrual, Unscented - HEB

TAMBRANDS MANUFACTURING, INC TampaxTamponsPearlFullSizeRegNorUnScnt36CT; Tampon, Menstrual, Unscented - HEB
Lot Number 6109243010 70 20:19
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
TampaxTamponsPearlFullSizeRegNorUnScnt36CT
Common Device Name
Tampon, Menstrual, Unscented - HEB
Manufacturer (Section D)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer (Section G)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer Contact
manager affairs,feminine care
winton hill business center b
6280 center hill avenue
cincinnati 45224
MDR Report Key50928808
Report Number1219109-2026-00257
Device Sequence Number18825154
Product Code HEB
UDI-Device Identifier00073010004559
UDI-Public(01)00073010004559
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K081555
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number6109243010 70 20:19
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/17/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age46 YR
Patient SexFemale